# SDR HEEA967461

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 214073929103
- Condition: Defective
- Location: Emerg Float
- Part time: 3,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE IS DEFECTIVE.  (DEFECTIVE PART NUMBER INSTALLED AS PER BELL HELICOPTERS)
